# SDR CALA2025041703955

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 125,699 hours, 19,482 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 141T61442
- Condition: Cracked
- Location: L1 Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 1L INNER PRISM WINDOW CRACKED FOUND HEATED PANE CRACKED. PRISM AND OUTER PANE ARE OK. SEE ATTACHED PIC. REMOVED AND REPLACED INNER MOST HEATED WINDOW. OPS CHECK GOOD. REF AMM 56-31-01 ADD EMP:409288
